Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Once again,its about meds.(Efector)  (Read 1708 times)

0 Members and 1 Guest are viewing this topic.

Offline Alien8

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
    • Poke This Member
Once again,its about meds.(Efector)
« on: May 24, 2008, 09:57:25 AM »
I have been reading as many threads here as I can about meds . About Efector in particular.
I want relief from anxiety so badly but I am so scared of the medication. I have talked this through with my doctor and she has been reassuring but I keep thinking the worst. What if I get bad side effects, what if it makes the anxiety worst, what  if I have bad withdrawls or worse still what if I can never get off them?
I mean have you read the Efector data sheet. Scary scary stuff!

I hate this , I am getting anxiety about anxiety medication!

I tell myself that the side effects are similar to what I experience with anxiety anyway so whats the big deal , but I still cant swallow that first pill .

I feel like meds are just going to cover up the anxiety.I feel like meds are an unnatural way to deal with something that is produced by the human body.
I kind of feel like I failing if I give into the meds.
But I know that many here benefit from medication. I know it has helped alot of you deal with anxiety.

I know that it should be my decision, made between my doctor and I.
What if you have done all the talking that needs to be done, looked and researched ,weighed all the pros and cons and still can't come to a decision?
This sucks!
Bookmark and Share

Offline putdown

  • Newbie
  • *
  • Posts: 7
  • Rec's: 0
    • Poke This Member
Re: Once again,its about meds.(Efector)
« Reply #1 on: May 24, 2008, 10:37:35 AM »
Dear Alien8:

Hello,Thank you for your trust.I am Putdown,a consultant, from Heixi Psychological Counseling Center.
Now I am not sure whether you have got anxiety disorder or not.If you have time,please try to see a
psychologist in your local psychological counseling center.I think they will not make fun of you,
undoubtedly they will understand you.

We are cross-bencher to medication.You should realize that medication can help you to some extent.
We agree with you‘I feel like meds are just going to cover up the anxiety.I feel like meds are an
unnatural way to deal with something that is produced by the human body.’If you suffer from the
mental problem,please treat it in mental way as leading treatment.

Please say hello to your family,especially your two lovely kids. :action-smiley-065:

Sincerely yours, Putdown
Bookmark and Share

Offline tigerpaw

  • Hero Member
  • *****
  • Posts: 5509
  • Country: 00
  • Rec's: 32
  • Mood: Stressed
    Stressed
    • Poke This Member
Re: Once again,its about meds.(Efector)
« Reply #2 on: May 24, 2008, 11:13:00 AM »
Not to underplay it but, if you have a headache you take an aspirin. If your body, brain chemistry is off you take the med.
I have been on and off them but always found that the first step is the hardest in taking them, because of all the info out there which unfortunately is negative,
Well here you will find success stories that will certainly give you some confidence, to reach your decisions on whats good for you!

God Bless.
Bookmark and Share
Psalm 34:4 'He saved me from all that I feared."......

Offline putdown

  • Newbie
  • *
  • Posts: 7
  • Rec's: 0
    • Poke This Member
Re: Once again,its about meds.(Efector)
« Reply #3 on: May 24, 2008, 11:17:12 AM »
EXCUSE ME. :winking0008:
Bookmark and Share

Offline aussieman2011

  • Newbie
  • *
  • Posts: 17
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Once again,its about meds.(Efector)
« Reply #4 on: May 25, 2008, 06:32:58 AM »
hello
i gave in to medication. I'm taking Eleva same as Zoloft = sertraline  hydrochloride 50 mg I'm in Australia so i guess thats what thy call it here !
we for so long i have tyred to not use tabs for my GAD but i finally gave in.

when i first took this medication like you i didn't want to take and i painiced once i took and i had a bad panic attack the night i took it!

that was one month ago, after talking to my doc i have been seeing for 16 years he said i wouldend give you something that i thought would hert you think positive when you take them and keepthing this will help me. if after a month or so it don't work we will try something else.
well this is day 3 of Eleva same as Zoloft and all ok i have side effects but no panic attacks.

when i started i feel like ripping my nose !!! LOL i have a headache and i strange feeling around my nose and face like sensitive skin and as i said you feel like ripping your face off.but it was not all that bad and it will all pass in a few days

you have to not think that if you take then you will panic !!! because if you think that you Will i know i did and it was all over nothing now Ive taken them and its all good ! think positive when you deal with anything to do with anxiety
Chris
Bookmark and Share

Offline Alien8

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
    • Poke This Member
Re: Once again,its about meds.(Efector)
« Reply #5 on: May 25, 2008, 07:33:56 AM »
Thanks for the words. It is all helping me to come to a decision.
aussieman, the side effect you are experiencing sound terrible, I hope it doesn't go on for to long for you. I totally agree with you about not freaking out when you start taking them. Thats a big part of why I haven't started meds yet. I am still scared about taking them and don't trust myself not to freak out. But I think Iam almost there.

tigerpaw, I hear you mate. I think I have been focusing on the negative things I have heard about meds. Something that has helped me a lot was I got to talk to someone in person today that was kind enough to answer questions about their experiences with Efexor. I trust this person and they said it helped them.

putdown, thanks for your good wishes to me and my family. I am in therapy at the moment and it has helped me cope with the mental side of anxiety. The reason I am considering meds is mainly for the physical side of this disorder. I mean I feel fine mentally most of the time ,its the physical symptoms that get me. I wake up with a empty hollow feeling in my body, my legs hurt, I have mood swings,  I get visual disturbances, I get dizzy and nauseous which all fuel my panic attacks. I am thinking (and my doctor) that this might be due to unbalanced brain chemicals. I would really like to get out of this alternate universe and get back into my own body!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
3085 Views
Last post June 29, 2005, 08:31:10 AM
by Emily
3 Replies
1095 Views
Last post June 15, 2007, 08:52:26 PM
by anxiousinfla
6 Replies
1805 Views
Last post November 02, 2013, 04:37:01 PM
by mswirth1
1 Replies
960 Views
Last post June 25, 2007, 05:52:19 PM
by resting
1 Replies
1026 Views
Last post August 31, 2007, 03:10:07 PM
by retrogurl88